Advertisement

Ukrainian Mathematical Journal

, Volume 23, Issue 1, pp 92–97 | Cite as

On a generalization of the method of Newton - kantorovich

  • T. S. Kravchuk
Brief Communications
  • 17 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    L. V. Kantorovich, “Functional analysis and applied mathematics,” Uspekhi Matem. Nauk,3, No. 6 (1948).Google Scholar
  2. 2.
    L. V. Kantorovich and P. P. Akilov, Functional Analysis in Normed Spaces [in Russian], Fizmatgiz, Moscow (1959).Google Scholar
  3. 3.
    N. S. Kurpel' and D. M. Migovich, “On some generalizations of the Newton-Kantorovich method,” Ukrain. Matem. Zh.,21, No. 5 (1969).Google Scholar
  4. 4.
    M. A. Krasnosel'skii, G. M. Vainikko, P. P. Zabreiko, Ya. B. Rutltskii, and V. Ya. Stetsenko, Approximate Solutions of Operator Equations [in Russian], Fizmatgiz, Moscow (1969).Google Scholar
  5. 5.
    N. S. Kurpel', Projection-Iterative Methods of the Solution of Operator Equations [in Russian], Naukova Dumka, Kiev (1968).Google Scholar
  6. 6.
    M. A. Krasnosel'skii, Positive Solutions of Operator Equations [in Russian], Fizmatgiz, Moscow (1963).Google Scholar
  7. 7.
    L. Collatz, Functional Analysis and Numerical Mathematics [Russian translation], Mir, Moscow (1969).Google Scholar
  8. 8.
    V. Ya. Stetsenko and A. R. Esayan, “Theorems on positive solutions of second order equations with nonlinear operators,” Matem. Sb.,68 (110), No. 4 (1965).Google Scholar

Copyright information

© Consultants Bureau 1972

Authors and Affiliations

  • T. S. Kravchuk
    • 1
  1. 1.Institute of MathematicsAcademy of Sciences of the Ukrainian SSRUSSR

Personalised recommendations